# SDR UPS02639981

- Difficulty date: December 12, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-300
- Aircraft serial: 27753
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Inoperative
- Location: Flap/Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP ASSYMETRY DURING FLAP RETRACTION AND FLAP T/E LOCKED.     REMOVED AND REPLACED ELECTRONIC FLAPS/SLATS ASSY UNIT. PER 767 MM 27-51-01-4 FLAP SYSTEM GROUND OPS CHECK NORMAL
